Title

A Positive Semidefinite Approximation of the Traveling Salesman Polytope

Authors

Ellen Veomett

SMC Author

Ellen Veomett

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

7-2007

Publication Title

Discrete & Computational Geometry

Scholarly

yes

Peer Reviewed

1

DOI

10.1007/s00454-007-1324-9

Volume

38

Issue

1

First Page

15

Last Page

28

Disciplines

Mathematics

Original Citation

Veomett, E. (2007). "A Positive Semidefinite Approximation of the Traveling Salesman Polytope.” Discrete and Computational Geometry, vol. 38, pg.15-28. https://doi.org/10.1007/s00454-007-1324-9

Share

COinS